# SDR FDEA201309052137

- Difficulty date: September 5, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 94,244 hours, 26,531 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA70511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TRUNNION PILLOW BLOCK AFT BOLT HOLE HAS CORROSION.  REMOVED CORROSION IAW  EA T8-5310-T032228 P1.
